# SDR SWAA2022022823036

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 747+9 TO 787+10; LH Z-ANGLE HAS CORROSION ON UPPER AND LOWER SURFACE / REMOVED CORROSION IAW SRM 51-20-02-0G-0 VISUAL INSPECTION WITH 10X MAG GALLS NO DEFECTS NOTED ORIGINAL ;040 REMAIN .024 LOSS .016 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED Z-ANGLE STA 747+9 TO STA 847 IAW BOEING DWG 146A 7502 SHT 1 REV A AFT CARGO AREA P/N 146A 7502-3 TOOL 36647 CAL 10JUN19 ATAG A48586 TOOL T94353 3-0054
